Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Elevated SGOT, SCPT, bilrubin levels, negative hepatitis test. How can I normalize levels?

Dear Doctor, My SGOT-1665, SGPT-2435 and Billirubin level - 4.8. For past 5 days i was in heavy fever , today my fever has gone down, but i am concerned about my SGOT, SGPT and Billirubin levels. We have taken test for Hepatitis all shows negative. What may be the cause for this. How to get rid of this. Want to know how to reduce my SGOT, SGPT and Billirubin levels in blood . Please reply for this query....... Thanks, Prakash. V
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.results show acute hepatitis.viral hepatitis is most common after alcohol.but we do not test all viruses, which causes hepatitis.there are some other causes like autoimmune and drugs, which may cause hepatitis.just follow advice of treating doctors.repeat test regularly till normalization.avoid alcohol and drugs without prescriptions.carbohydrate rich diet should be taken.take medicines prescribed by doctors and consult if any complications occur.good luck.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor